MAUDE Adverse Event Report: ABBOTT MEDICAL SJM RIGID SADDLE RING; RING, ANNULOPLASTY

ABBOTT MEDICAL SJM RIGID SADDLE RING; RING, ANNULOPLASTY
Model Number RIGID SADDLE RING
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Atrial Fibrillation (1729)
Date of Event 11/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported on (b)(6) 2021, a 34mm rigid saddle ring was implanted.Post procedure on the same day, the patient developed a new onset of atrial fibrillation.On (b)(6) 2021, the patient was cardioverted and amiodarone was started.The event resolved without sequelae on (b)(6) 2021.The patient was reported to be in stable condition.
 
Event or Problem Description
Subsequent to the previously filed report, additional information was received that the patient did not have any history of arrhythmia or atrial fibrillation.
 
Additional Manufacturer Narrative
An event of atrial fibrillation was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
SJM RIGID SADDLE RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC. REG#2648612
20 b st caguas west park
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key14142108
Report Number2135147-2022-00177
Device Sequence Number14459347
Product Code KRH
UDI-Device Identifier05414734009461
UDI-Public05414734009461
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K042734
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/27/2026
Device Model NumberRIGID SADDLE RING
Device Catalogue NumberRSAR-34
Device Lot Number8034911
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2022
Supplement Date Received by Manufacturer06/02/2022
Initial Report FDA Received Date04/19/2022
Supplement Report FDA Received Date06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient Weight57 KG
Patient RaceWhite